Side Effects of Paracetamol 650
- Author :
- TATA AIG Team
- Published on :
Paracetamol 650 MG tablet is one of the most widely used over-the-counter (OTC) medicine to treat fever, inflammation, and pain. Most paracetamol 650 tablet usage belongs to one of these three categories of health ailments. During the infamous COVID-19 pandemic outbreak, health insurance and paracetamol were heavily relied on.
Along with knowing paracetamol 650 uses, individuals must also be aware of the paracetamol 650 side effects to appropriately take care of themselves. But before we learn paracetamol uses and side effects, it is important to learn what it is.
What is Paracetamol?
Paracetamol is an antipyretic and analgesic drug prescribed to temporarily relieve mild-to-moderate fever and pain. It is primarily included as a component in cold and flu medications and may also be used independently.
Although it is not clear how paracetamol works, it is believed to block the chemical messengers in the brain that tell us when we are in pain. They also affect the chemical messengers that regulate the temperature of our bodies.
Knowing the basics of medicine can give us a clearer understanding of its uses and side effects.
Essential Paracetamol 650 Uses
Paracetamol is available as an over-the-counter medication and is also a prescribed medicine for certain illnesses. Here are some of the most common paracetamol 650 tablet uses:
- Headaches, including those induced by tension as well as migraines
- Muscle and rheumatic pain
- Osteoarthritis or mild arthritis
- Dental pain
- Period pains
- Cold and flu symptoms, including sore throat and sinus pain
- Post-operative pain
However, before taking this medicine for any of the ailments mentioned above, it is a good idea to check with your healthcare professional if the medicine is suitable for your specific condition. Patients also need to speak with their doctor to check whether consuming paracetamol would interfere with other ongoing medication.
Let’s now learn of the paracetamol side effects to understand whether or not the medicine is appropriate for you.
Paracetamol 650 Side Effects
Typically, paracetamol has no side effects, but it can have undesirable side effects for a few individuals with specific health conditions. Here are some paracetamol side effects to keep an eye out for:
- Nausea and vomiting
- Abdominal discomfort
- Allergic reactions
In certain extreme cases, paracetamol can also lead to serious side effects such as skin rashes and swelling of the face and lips. along with the aforementioned side effects. It can also lead to delayed, serious liver damage. And so, it is advised to have paracetamol as a prescribed medicine for the duration specified by your doctor.
If an individual suffers from any of the symptoms mentioned above, it is advised to consult a doctor without delay. The doctor may then help you with an alternative medicine to which your body can adapt. The majority of those who consume paracetamol when it has been prescribed by a doctor do not experience any side effects.
Precautions Before Consuming Paracetamol
Before taking any medicine (even if it is a simple OTC medicine such as paracetamol), it is important to discuss your medical history with your doctor. This can help prevent allergic reactions while ensuring that the medicine is not coming in the way of treating any other health ailment.
One must also always make it a standard practice to check the expiry date of the medicine prior to its purchase. This is because expired medications may comprise inactive ingredients that can cause severe allergic reactions or complicated health problems.
If you suffer from a liver disorder, kidney disorder, or frequent headaches, you must first speak to your doctor before having paracetamol. Now that we have learned about paracetamol uses and side effects let’s see the best way to have paracetamol.
How to Have Paracetamol?
To prevent an overdose of paracetamol 650 side effects, one must know the right way to take this medicine. It usually takes an hour for the medicine to be absorbed into your system and do its work. The effect of the medicine lasts for about 5-6 hours. It is important to note that there must be a gap of four hours between two consecutive medications.
Here are some crucial factors to consider when it comes to the dosage of paracetamol 650:
- The dosage of the medication will vary from one person to another based on their ailment, bodily conditions, and weight
- The medicine must not be consumed more than four times in a single day as paracetamol 650 comprises 650 milligrams concentration of paracetamol.
- Two consecutive doses of the medicine must be evenly spaced out with a gap of at least five to six hours between each dose.
- Overdose of paracetamol 650 side effects include permanent kidney and liver damage.
- Nausea, vomiting, and stomach disorders are easily identifiable side effects of paracetamol.
Word of Caution: On certain occasions combining medicines can lead to complications. Medicines such as metoclopramide and cholestyramine can interfere with paracetamol components and must be avoided. You should speak to your doctor to know if your medicine interferes with paracetamol.
The Importance of Health Insurance
With the outbreak of the COVID-19 pandemic, the prioritisation of health was brought to the forefront. During this time, individuals realised the importance of strengthening their immune system and educated themselves about improving their healthcare routine. Along with learning about common medicines such as paracetamol, people started to also take other important measures such as improving their diet and investing in a comprehensive medical insurance plan.
With the help of health insurance, individuals could focus on improving their health instead of worrying about medical bills. This is because a medical insurance plan is designed to take care of the treatment and hospitalisation expenses on behalf of the patient. The comprehensive medical insurance plan by Tata AIG comes with unique features such as cashless treatment in more than 7000 hospitals, COVID-19 coverage, 94.21% claim settlement ratio, coverage for pre-existing illnesses, and much more. Some additional benefits of health insurance include tax savings and offering the insured member peace of mind.
Paracetamol is a commonly prescribed medicine that helps treat a range of health ailments such as headaches, dental pain, nerve pain, backache, etc. However, it must only be used in the dosage prescribed by a doctor to avoid side effects.
Disclaimer / TnC
Your policy is subjected to terms and conditions & inclusions and exclusions mentioned in your policy wording. Please go through the documents carefully.